# SDR ASAA0410577

- Difficulty date: November 22, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 56,432 hours, 52,393 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5540 · Rudder Structure
- Part: Skin
- Part number: 4554B94008
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAE - MULTIPLE OUTER PLY DAMAGE ON RUDDER L/E.  REPAIRED IAW EA.
